A note on the differentiability of integrals

Antoni Zygmund

Colloquium Mathematicum (1967)

  • Volume: 16, Issue: 1, page 199-204
  • ISSN: 0010-1354

How to cite


Antoni Zygmund. "A note on the differentiability of integrals." Colloquium Mathematicum 16.1 (1967): 199-204. <http://eudml.org/doc/262993>.

author = {Antoni Zygmund},
journal = {Colloquium Mathematicum},
keywords = {differentiation and integration, measure theory},
language = {eng},
number = {1},
pages = {199-204},
title = {A note on the differentiability of integrals},
url = {http://eudml.org/doc/262993},
volume = {16},
year = {1967},

AU - Antoni Zygmund
TI - A note on the differentiability of integrals
JO - Colloquium Mathematicum
PY - 1967
VL - 16
IS - 1
SP - 199
EP - 204
LA - eng
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/262993
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.